# SDR DXTA2010060804117

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 2,233 hours, 1,687 cycles
- Engine: Pwc PW545B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT EEC MANUAL ADVISORY LIGHT ILLUMINATED AFTER COMPRESSOR STALL IN CRUISE FLIGHT FL400. SEVERAL MORE (6-7) COMPRESSOR STALLS DURING DESCENT WITH POWER BETWEEN 65 AND 75 PERCENT N1.  R & R THE RT ENGINE TORQUE MOTOR W/ O/H UNIT, OBTAINING, ORIGINAL ORIFICE PN 30J1296CC74 IAW  MM CH 75-30-01.  R & R THE RT EEC WITH INSPECTED UNIT IAW THE MFG MM CH 73-20-03. ALL FINAL GROUND RUNS TO POWER IN BOTH AUTO AND MANUAL MODES SATISFACTORY.
